# SDR UALA2011092605186

- Difficulty date: September 26, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 66,522 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 465 S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK AROUND FLIGHT CREW FOUND A DENT EXTRUDING OUTWARD IN LINE WITH E/E DOOR ON RIGHT SIDE OF FUSELAGE.  DENT LOCATION IS AT APPROX BS 465 BETWEEN S22-23R.  DENT MEASURES APPROX 0.015' DEEP AND .25' IN DIA.    REWORKED DENT PER SRM.  PERFORMED EDDY CURRENT INSPECTION ON AFFECTED AREA.  NO DISCREPANCIES FOUND.
